A Local Fractional Integral Inequality on Fractal Space Analogous to Anderson’s Inequality
Wei Wei,
H. M. Srivastava,
Yunyi Zhang,
Lei Wang,
Peiyi Shen and
Jing Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
Anderson's inequality (Anderson, 1958) as well as its improved version given by Fink (2003) is known to provide interesting examples of integral inequalities. In this paper, we establish local fractional integral analogue of Anderson's inequality on fractal space under some suitable conditions. Moreover, we also show that the local fractional integral inequality on fractal space, which we have proved in this paper, is a new generalization of the classical Anderson's inequality.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/797561.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/797561.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:797561
DOI: 10.1155/2014/797561
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().